Panadol Extra with Optizorb Box of 20
Panadol Extra with Optizorb provides 37% stronger pain relief as compared to standard paracetamol alone. It has been proven to be more superior in relieving pain across a number of pain states. Apart from tough pain relief, Panadol Extra with Optizorb also provides fast* pain relief. Using a new disintegrant technology, it starts to work in 10 minutes to relieve tough pain, while being gentle on the stomach. Not recommended for children under the age of 12 years.
- Tough Pain Relief: Panadol Extra with Optizorb provides 37% stronger pain relief as compared to standard Paracetamol.
- Ease Pain and Discomfort: Relieve headaches, migraine, pain after vaccination, joint and muscle pain, period pain, toothaches and fever.
- Easy to Swallow: Caplets are oval shaped, as well as film-coated, making them easier to swallow and leaving no bitter aftertaste.
- Active Ingredient: 500mg Paracetamol, 65mg Caffeine.
- How to Use: Place caplet(s) in mouth and swallow with water.
- Dosage: Adults & children over 12 years take 1-2 caplets every 4-6 hours as necessary, do not exceed 8 caplets in 24 hours
- Package Contents: 1 x Panadol Extra with Optizorb Box of 20